# SDR 96ZZZX228

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47751
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING CHECK C, FOUND A 2.50 INCH CRACK AT LEFT SIDE OF VERTICAL STABILIZER ATTACH ANGLE, FS 1292.  REPAIRED PER SRM 53-05, FIGURE 23.  AIRCRAFT TOTAL TIME:  40,618 HOURS, 36,293 CYCLES.
